|side effect of drugs
Jan 11, 2009
good day doctor,
i am currently on atripla and ziagen. sometimes i find my self really weak and almost hard to focus in my daily life routine. i am going to school in two weeks.. do you have any sugestions what to take or i should do to deal with this kind of symptoms?
| Response from Dr. McGovern
You may want to ask your HIV provider why you are on four HIV drugs at once; we usually use only three. However, there may be a good reason - for example drug resistance.
You should also have monitoring of your liver function tests for your symptom of fatigue/weakness.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Fingers Worried It Could Be HIV
- How Do You Know If You Have Syphilis?
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Bloody Pee After Touching A Bloody Scab Worried I Have HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Dizziness After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.